Tobramycin Rinse?

Discussion in 'Support' started by Sid77, Mar 1, 2015.

tinnitus forum
    1. Sid77

      Sid77 Member

      I recently picked up a very serious and hard to get rid of sinus infection. In addition to IV antibiotics my infectious disease doctor prescribed tobramycin nasal rinse twice a day.

      I have always had a low level of tinnitus from high frequency hearing loss. I had pretty much acclimated to it, and it rarely bothered me.

      Within 2 applications of the tobramycin rinse, my tinnitus atleast tripled. the ID doctor says there is little chance it could be from the tobramycin rinse because it was only 2 doses and it was a rinse not a shot.

      After the fact i found out how ototoxic tobramycin is. But i dont see much info about using it as a rinse. Does anyone have any experience with this?

    2. Sean

      Sean Member

      Tinnitus Since:
      Sid77- I doubt two rinse will increase T that much ..
      Just wait and let infection go away . Let us know what happens in few days .

Share This Page

Similar Threads
  1. Thongjy
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.